American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Michel L. Lapidus, John A. Rock and Darko Žubrinić. Box-Counting Fractal Strings, Zeta Functions, and Equivalent Forms of Minkowski Dimension. Contemporary Mathematics 600 (2013) 239-271.
Book volume table of contents   
View Article: PDF

[2] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents   
View Article: PDF

[3] Sylvie Paycha. Affine transformations on symbols. Contemporary Mathematics 584 (2012) 199-222.
Book volume table of contents   
View Article: PDF

[4] Bruce C. Berndt. Some integrals in Ramanujan's lost notebook. Proc. Amer. Math. Soc. 132 (2004) 2983-2988. MR 2063119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ana Lía Durán and Ricardo Estrada. An extension of the integral test. Proc. Amer. Math. Soc. 127 (1999) 1745-1751. MR 1610952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Babu Ram. Integrability of power series . Proc. Amer. Math. Soc. 93 (1985) 255-261. MR 770532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charles N. Moore. Generalized limits in general analysis. I . Trans. Amer. Math. Soc. 24 (1922) 79-88. MR 1501214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1